Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 111, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 7, 2015, 1:43 PM CDT for 5 counties in Arkansas; 7 counties in Oklahoma. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2015, 1:43 PM CDT (18:43 UTC)
- Expired
- Jul 7, 2015, 9:30 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 1:46 PM CDT | FLASH FLOOD | S West Fork, AR | WINN CREEK ROAD SOUTH OF WEST FORK IS FLOODED AND IMPASSABLE |
| Jul 7, 5:31 PM CDT | FLASH FLOOD | 3 S Tahlequah, OK | SIGNIFICANT ROAD FLOODING JUST SOUTH OF TAHLEQUAH. RAODWAY IMPASSABLE. RELAYED BY BROADCAST MEDIA. |
| Jul 7, 7:04 PM CDT | FLASH FLOOD | 1 S Christie, OK | ROADWAY FLOODED JUST SOUTH OF CHRISTIE. SOCIAL MEDIA REPORT RELAYED BY MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
595
WGUS54 KTSA 071843
FFWTSA
ARC007-015-033-087-143-OKC001-021-041-061-097-101-135-080230-
/O.NEW.KTSA.FF.W.0111.150707T1843Z-150708T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTHWESTERN ARKANSAS...
BENTON COUNTY IN NORTHWESTERN ARKANSAS...
CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
MADISON COUNTY IN NORTHWESTERN ARKANSAS...
WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
SOUTHEASTERN MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
NORTH CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN DELAWARE COUNTY IN NORTHEASTERN OKLAHOMA...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 930 PM CDT TUESDAY
* AT 135 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN
ACROSS THE WARNED AREA. 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN
IN SOME LOCATIONS AND SEVERAL ROADS ARE IMPASSABLE DUE TO HIGH
WATER. FLASH FLOODING WILL LIKELY CONTINUE WITH AN ADDITIONAL 1
TO 2 INCHES POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...TAHLEQUAH...
SILOAM SPRINGS...SALLISAW...BERRYVILLE...STILWELL...JAY...
HUNTSVILLE...EUREKA SPRINGS...CEDARVILLE...MOUNTAINBURG...NATURAL
DAM...BELLA VISTA...LOWELL...FARMINGTON...PEA RIDGE AND PRAIRIE
GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3612 9348 3597 9345 3588 9352 3576 9352
3577 9391 3566 9398 3566 9407 3558 9407
3553 9404 3553 9408 3539 9505 3581 9513
3583 9518 3613 9512 3616 9501 3639 9494
3656 9462 3650 9462 3650 9330 3612 9330
$$1 follow-up statement
865
WGUS74 KTSA 072354
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT TUE JUL 7 2015
ARC007-015-033-087-143-OKC001-021-041-061-097-101-135-080230-
/O.CON.KTSA.FF.W.0111.000000T0000Z-150708T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-BENTON AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-MAYES OK-
HASKELL OK-MUSKOGEE OK-DELAWARE OK-CHEROKEE OK-SEQUOYAH OK-ADAIR OK-
654 PM CDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT TUESDAY
FOR CARROLL...BENTON...CRAWFORD...MADISON...WASHINGTON...SOUTHEASTERN
MAYES...NORTH CENTRAL HASKELL...NORTHEASTERN MUSKOGEE...SOUTHERN
DELAWARE...CHEROKEE...SEQUOYAH AND ADAIR COUNTIES...
AT 650 PM CDT...RADAR INDICATED AREAS OF HEAVY RAIN COTNINUED ACROSS
THE WARNED AREA.
FLASH FLOODING RESULTING IN FLOODED ROADWAYS HAS BEEN REPORTED NEAR
TAHLEQUAH EASTWARD TO NEAR WEST FORK AND AROUND BENTONVILLE.
ADDITIONAL ROADWAY FLOODING IS LIKELY TO DEVELOP THROUGH 930 PM
ACROSS FAR EASTERN OKLAHOMA THROUGH NORTHWEST ARKANSAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...TAHLEQUAH...SILOAM
SPRINGS...SALLISAW...BERRYVILLE...STILWELL...JAY...HUNTSVILLE...
EUREKA SPRINGS...CEDARVILLE...MOUNTAINBURG...NATURAL DAM...BELLA
VISTA...LOWELL...FARMINGTON...PEA RIDGE AND PRAIRIE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3612 9348 3597 9345 3588 9352 3576 9352
3577 9391 3566 9398 3566 9407 3558 9407
3553 9404 3553 9408 3539 9505 3581 9513
3583 9518 3613 9512 3616 9501 3639 9494
3656 9462 3650 9462 3650 9330 3612 9330
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 12:50 PM CDT, 53 minutes earlier.
Area forecast discussion, Jul 7, 12:50 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT TUE JUL 7 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD MVFR/IFR CONDITIONS IN PROLONGED PERIOD OF
MODERATE TO HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS.
&&
.PREV DISCUSSION... /ISSUED 1038 AM CDT TUE JUL 7 2015/
DISCUSSION...
HEAVY RAIN UNDERWAY IN A BAND FROM MCINTOSH COUNTY TO
TO BENTON WASHINGTON AND CARROLL COUNTIES NW ARKANSAS.
MORE THAN INCH/HOUR RAIN IN THAT BAND. PWA VALUES IN
EXCESS OF 2.0 MAKE ULTRA EFFICIENT RAIN MAKERS WITHOUT
THUNDER. WAVE NOW NORTH TEXAS RUNNING ALONG BOUNDARY
EVIDENT IN RADAR AND SATELLITE IMAGES. THIS WILL BRING
MUCH LARGER AREA OF HEAVY RAIN LATER THIS AFTERNOON /
TONIGHT AS IT MOVES DIRECTLY THROUGH NORTHEAST OK.
PREV DISCUSSION... /ISSUED 525 AM CDT TUE JUL 7 2015/
DISCUSSION...
THE 12Z TAF DISCUSSION IS INCLUDED BELOW...
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR WILL BE THE PREDOMINANT FLIGHT CATEGORY TODAY...AS A FRONT
SETTLED INTO THE REGION LAST NIGHT. SOME REDEVELOPMENT OF SHOWERS
AND STORMS ARE UNDERWAY...AND MORE IS LIKELY LATER TODAY...BUT
THE MORE WIDESPREAD HEAVY RAINS WILL BE FOCUSED TONIGHT.
LACY
PREV DISCUSSION... /ISSUED 321 AM CDT TUE JUL 7 2015/
DISCUSSION...
ONGOING HEAVY RAIN AND FLASH FLOOD EVENT IS THE BIGGEST FORECAST
ISSUE AT HAND...WITH HEAT AND HUMIDITY TO FOLLOW FOR MUCH OF THE
EXTENDED FORECAST PERIOD.
THE SLOW MOVING FRONT SERVING AS A FOCUS FOR WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MID WEEK EXTENDS ROUGHLY ALONG THE
INTERSTATE 44 CORRIDOR FROM NORTHWEST TEXAS THROUGH OKLAHOMA AND
INTO SOUTHWEST MISSOURI. RATHER MODEST PRESSURE FALLS AHEAD OF
THE FRONT INDICATE THAT THE FRONT SHOULD MOVE A BIT FARTHER SOUTH
THROUGH THE MORNING HOURS...BUT AT A CONTINUED SLOW PACE FOR THE
NEXT 12 TO 24 HOURS. THIS SLIGHT SOUTHERN PUSH OF THE FRONT SHOULD
LEAD TO THE MAIN PRECIPITATION AXIS BEING SLIGHTLY FARTHER SOUTH
THAN ANTICIPATED OVER THE PAST DAY OR TWO. HAVE ADJUSTED THE FLASH
FLOOD WATCH SOUTHWARD BY A DIAGONAL ROW OF COUNTIES TO ACCOUNT FOR
THIS...ADDING THE AREA FROM MCALESTER NORTHEASTWARD THROUGH VAN
BUREN.
CURRENT RADAR SHOWING ISOLATED TO SCATTERED DEVELOPMENT ATTEMPTING
TO OCCUR AHEAD OF THE DECAYING EVENING MCS IN THE VICINITY OF
INTERSTATE 44. THIS IS LIKELY TO CONTINUE INTO THE MORNING...WITH
A GRADUAL INCREASE IN COVERAGE THROUGH THE DAY. A MORE COHESIVE
INCREASE IN THUNDERSTORM COVERAGE SHOULD OCCUR LATE THIS EVENING
AND INTO WEDNESDAY MORNING AS AN UPPER LEVEL WAVE MOVES OUT OF
WEST TEXAS AND A STRONG LOW LEVEL JET DEVELOPS. 00Z RAOBS
INDICATE PRECIPITABLE WATER VALUES WELL IN EXCESS OF 100 PERCENT
OF NORMAL IN THE MOISTURE PLUME EXTENDING ACROSS THE SOUTHWESTERN
UNITED STATES INTO THE MID MISSISSIPPI VALLEY...AND THESE VALUES
SHOULD PERSIST THROUGH THE EVENT. WITH OVERALL FORCING AND
COVERAGE EXPECTED TO BE HIGHEST FROM LATE THIS EVENING INTO
WEDNESDAY...THE HEAVIEST RAINFALL CURRENTLY LOOKS TO OCCUR
TONIGHT AND INTO WEDNESDAY MORNING.
LATE IN THE WEEK...THE RIDGE CURRENTLY IN THE FAR SOUTHEASTERN
UNITED STATES AND ADJACENT PORTIONS OF THE ATLANTIC WILL
RETROGRADE WESTWARD...LEADING TO THE NORTHWARD RETREAT OF THE
FRONT...AND AN ASSOCIATED NORTHWARD SHIFT OF THE MAIN THUNDERSTORM
POTENTIAL. HOT AND DRY CONDITIONS WILL PREVAIL THIS WEEKEND AND
INTO EARLY NEXT WEEK AS THE RIDGE POSITIONS ITSELF OVER THE
SOUTHERN PLAINS REGION. WOULD NOT BE SURPRISED TO SEE TEMPERATURES
APPROACH TRIPLE DIGITS IN A FEW SPOTS SUNDAY AND INTO MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 78 68 80 69 / 80 90 80 40
FSM 87 73 84 71 / 50 70 60 30
MLC 86 73 82 71 / 70 80 80 10
BVO 74 65 78 66 / 70 90 70 40
FYV 77 69 79 69 / 80 80 80 40
BYV 81 69 80 68 / 80 90 80 40
MKO 83 71 80 70 / 90 90 80 30
MIO 74 65 77 66 / 70 90 80 40
F10 78 70 79 70 / 80 90 80 30
HHW 89 75 88 72 / 40 60 40 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OKZ054>074.
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ001-002-010-
011-019.
&&
SHORT TERM...21
LONG TERM....16
AVIATION...21Hazardous weather outlook, Jul 7, 1:23 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 123 PM CDT TUE JUL 7 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081045- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 123 PM CDT TUE JUL 7 2015 ...HEAVY RAINFALL AND DANGEROUS FLASH FLOODING POTENTIAL THROUGH WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLASH FLOOD AND HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. MAIN AREA...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A FRONTAL BOUNDARY HAS BECOME NEARLY STATIONARY FROM SOUTHWEST THROUGH EAST CENTRAL OKLAHOMA TO NORTHWEST ARKANSAS. TROPICAL MOISTURE LIFTING OVER THAT BOUNDARY WILL CONTINUE TO PRODUCE HEAVY RAINFALL AND ISOLATED THUNDERSTORMS. RAINFALL RATES OF ONE INCH PER HOUR WILL BE COMMON. A SURFACE WAVE MOVING ALONG THE FRONT THIS AFTERNOON AND TONIGHT WILL EXPAND THE AREA OF HEAVY RAIN AND ENHANCE RAINFALL RATES. THIS WILL LIKELY LEAD TO WIDESPREAD FLOODING AND FLASH FLOODING FOR NORTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. A FLOOD WATCH IS IN IN EFFECT FOR THAT AREA THROUGH WEDNESDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. SOME WATER RESCUES CAN BE ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...DANGEROUS HEAT POTENTIAL. MONDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... HEAVY RAINFALL POTENTIAL CONTINUES WEDNESDAY IN ASSOCIATION WITH THE FRONTAL WAVE. THURSDAY...THUNDERSTORM POTENTIAL BECOMES CONFINED TO AREAS NEAR THE KANSAS BORDER... BEFORE EXITING THE REGION BY FRIDAY. A MID LEVEL RIDGE WILL SET UP OVER THE SOUTHERN PLAINS THIS WEEKEND...LEADING TO SEVERAL DAYS OF HOT AND HUMID WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 7, 10:19 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 AM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD W GRAVETTE 36.42N 94.45W
07/07/2015 BENTON AR EMERGENCY MNGR
1 FOOT OF WATER COVERING THE INTERSECTION OF HWY 72 AND
TUCKER WEST OF GRAVETTE
0936 AM FLASH FLOOD 4 W GENTRY 36.27N 94.56W
07/07/2015 BENTON AR EMERGENCY MNGR
INTERSECTION OF HWY 102 AND HWY 43 COVERED WITH WATER.
&&
DMJLocal storm report, Jul 7, 12:55 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD PRAIRIE GROVE 35.98N 94.32W
07/07/2015 WASHINGTON AR BROADCAST MEDIA
WATER OVER ROADWAY ON BILL CAMPBELL ROAD IN PRAIRIE GROVE
&&
DMJLocal storm report, Jul 7, 12:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD CANEHILL 35.91N 94.40W
07/07/2015 WASHINGTON AR PUBLIC
JORDAN CREEK FLOODING IN CANE HILL. PARTS OF HWY 45 ARE
NOW IMPASSABLE.
&&
DMJLocal storm report, Jul 7, 1:05 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
105 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD BENTONVILLE 36.37N 94.21W
07/07/2015 BENTON AR BROADCAST MEDIA
STREET FLOODING IN FRONT OF THE BUSINESS TUFF COAT IN
BENTONVILLE.
&&
DMJLocal storm report, Jul 7, 1:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
111 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM FLASH FLOOD HUNTSVILLE 36.09N 93.74W
07/07/2015 MADISON AR BROADCAST MEDIA
WATER OVER ROADWAYS IN HUNTSVILLE
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:23 AM CDT | Flash Flood Warning | TSA | Benton, Carroll | 6 hr |
| Jul 7, 10:22 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 4 hr |
| Jul 7, 11:40 AM CDT | Flash Flood Warning | TSA | Carroll, Madison, Washington | 6 hr |
| Jul 7, 3:33 PM CDT | Special Weather Statement | TSA | Crawford | 27 min |
| Jul 6, 10:43 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Jul 7, 11:27 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 7 hr |
| Jul 7, 2:01 PM CDT | Flash Flood Warning | TSA | Cherokee, Creek, Haskell, McIntosh, Mayes, Muskogee and 5 more | 7 hr |
| Jul 7, 2:28 PM CDT | River Flood Warning | TSA | Adair | 42 hr |
| Jul 7, 2:28 PM CDT | River Flood Warning | TSA | Cherokee | 4 days |
| Jul 7, 2:30 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Jul 7, 2:37 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 43 hr |
| Jul 7, 3:06 PM CDT | Flash Flood Warning | TSA | Cherokee, Creek, Delaware, Mayes, Okfuskee, Okmulgee and 5 more | 6 hr |
| Jul 7, 3:26 PM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Jul 7, 4:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Jul 7, 6:17 PM CDT | Areal Flood Advisory | TSA | Haskell | 118 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.